JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JORDAN *-HOMOMORPHISMS BETWEEN UNITAL C*-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JORDAN *-HOMOMORPHISMS BETWEEN UNITAL C*-ALGEBRAS
Gordji, Madjid Eshaghi; Ghobadipour, Norooz; Park, Choon-Kil;
  PDF(new window)
 Abstract
In this paper, we prove the superstability and the generalized Hyers-Ulam stability of Jordan *-homomorphisms between unital -algebras associated with the following functional equation$$f(\frac{-x+y}{3})+f(\frac{x-3z}{c})+f(\frac{3x-y+3z}{3})
 Keywords
Jordan *-homomorphism;-algebra;generalized Hyers-Ulam stability;functional equation and inequality;
 Language
English
 Cited by
1.
HYERS-ULAM STABILITY OF MAPPINGS FROM A RING A INTO AN A-BIMODULE,;

대한수학회논문집, 2013. vol.28. 4, pp.767-782 crossref(new window)
1.
HYERS-ULAM STABILITY OF MAPPINGS FROM A RING A INTO AN A-BIMODULE, Communications of the Korean Mathematical Society, 2013, 28, 4, 767  crossref(new windwow)
2.
Hyers–Ulam stability of a functional equation with several parameters, Afrika Matematika, 2016, 27, 7-8, 1199  crossref(new windwow)
 References
1.
B. Baak, D. Boo, and Th. M. Rassias, Generalized additive mapping in Banach modules and isomorphisms between $C^*$-algebras, J. Math. Anal. Appl. 314 (2006), no. 1, 150-161. crossref(new window)

2.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

3.
J. Y. Chung, Distributional methods for a class of functional equations and their stabilities, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 11, 2017-2026. crossref(new window)

4.
M. Eshaghi Gordji, Stability of an additive-quadratic functional equation of two variables in F-spaces, J. Nonlinear Sci. Appl. 2 (2009), no. 4, 251-259.

5.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), 431-434. crossref(new window)

6.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

7.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222-224. crossref(new window)

8.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.

9.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153. crossref(new window)

10.
G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of $\psi$-additive mappings, J. Approx. Theory 72 (1993), no. 2, 131-137. crossref(new window)

11.
G. Isac and Th. M. Rassias, Stability of $\psi$-additive mappings: Applications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), no. 2, 219-228. crossref(new window)

12.
K.-W. Jun and H.-M. Kim, Stability problem for Jensen type functional equations of cubic mappings, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1781-1788. crossref(new window)

13.
K. Jun and Y. Lee, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), no. 1, 305-315. crossref(new window)

14.
S. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137-3143. crossref(new window)

15.
B. E. Johnson, Approximately multiplicative maps between Banach algebras, J. London Math. Soc. (2) 37 (1988), no. 2, 294-316. crossref(new window)

16.
R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras. Vol. I, Elementary Theory, Academic Press, New York, 1983.

17.
B. D. Kim, On the derivations of semiprime rings and noncommutative Banach algebras, Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 1, 21-28. crossref(new window)

18.
B. D. Kim, On Hyers-Ulam-Rassias stability of functional equations, Acta Mathematica Sinica 24 (2008), no. 3, 353-372. crossref(new window)

19.
H.-M. Kim, Stability for generalized Jensen functional equations and isomorphisms between $C^*$-algebras, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 1, 1-14.

20.
M. S. Moslehian, Almost Derivations on $C^*$-Ternary Rings, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 1, 135-142.

21.
A. Najati and C. Park, Stability of a generalized Euler-Lagrange type additive mapping and homomorphisms in $C^*$-algebras, J. Nonlinear Sci. Appl. 3 (2010), no. 2, 123-143.

22.
C. Park, Homomorphisms between Poisson $JC^*$-algebras, Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 1, 79-97. crossref(new window)

23.
C. Park, Hyers-Ulam-Rassias stability of a generalized Euler-Lagrange type additive mapping and isomorphisms between $C^*$-algebras, Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 4, 619-631.

24.
C. Park, J. An, and J. Cui, Jordan *-derivations on C*-algebras and C*algebras, Abstact and Applied Analasis (in press).

25.
C. Park and J. L. Cui, Approximately linear mappings in Banach modules over a C*-algebra, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 11, 1919-1936. crossref(new window)

26.
C. Park and W. Park, On the Jensen's equation in Banach modules, Taiwanese J. Math. 6 (2002), no. 4, 523-531.

27.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

28.
Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153. crossref(new window)

29.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Math. Appl. 62 (2000), no. 1, 23-130. crossref(new window)

30.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284. crossref(new window)

31.
P. K. Sahoo, A generalized cubic functional equation, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 5, 1159-1166. crossref(new window)

32.
S. Shakeri, Intuitionistic fuzzy stability of Jensen type mapping, J. Nonlinear Sci. Appl. 2 (2009), no. 2, 105-112.

33.
S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Science ed. Wiley, New York, 1940.

34.
D. H. Zhang and H. X. Cao, Stability of functional equations in several variables, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 2, 321-326. crossref(new window)